Assim, J. and Movahhedi, A. (2012) Norm index formula for the Tate kernels and applications. Journal of K-Theory, 9 (2). pp. 359-383.

Full text not available from this repository.
Official URL:


Let p be an odd prime and L/F a p-extension of number fields with Galois group G. The aim of this paper is to provide answers to a question of Kahn concerning lower bounds for the order of the kernel and cokernel of the functorial map K2F → K2L G. To this end, we first determine a norm index formula for generalized Tate kernels and then express our lower bounds in terms of the ramification in L/F. © 2011 ISOPP.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item